# SDR 97ZZZM855

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt/Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ELEVATOR CONTROL CABLES HAVE SIGNS OF CORROSION AT TOP VERTICAL STAB PULLEYS.  REMOVED AND REPLACED LEFT AND RIGHT ELEVATOR CONTROL CABLES FROM CABLE COMPENSATORS TO REAR PRESSURE BULKHEAD.  ADJUSTED IAW MM 27-31-00.  GEN W/C FOR FUNCTIONAL CHECK (REF W/C 3055).
